# SDR SWAA2022081927170

- Difficulty date: July 8, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT WET AREA BS1028 LBL4 TO LBL19. MARKED. / [01] NO ALLOWABLE LIMITS FOUND ON SRM FOR BS1028 LBL4-LBL19 SHEAR WEB ;REMOVED AND REPLACED OF THE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0 PAR 9.C;[02] REMOVED BS1016 L/H SHEAR WEB I.A.W SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW L/H SHEAR WEB BS1016 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 147A5600;[04] VERIFIED CORRECTIVE ACTION 3.;[05] OK TO INSTALL;[06] OK TO INSTALL GIVEN.;[07] UPDATED TABLE MEASUREMENT;[08] INSTALLED NEW L/H SHEAR WEB BS1016 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5600;[09] VERIFIED MEASUREMENT TABLE.;[10] VERIFIED CORRECTIVE ACTION 8.
